# SDR WRLA200216

- Difficulty date: July 3, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1115V07006
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH EGT NR 2 ENGINE 655 DEGREE C, REJECTED TAKE OFF AT 90 KNOTS.  FOUND LHS 2.9 BLEED VALVE, INOPERATIVE REMOVED AND REPLACED 2.9 BLEED PREFORMED ENGINE RUN TO 1.6 EPR MAX EGT REACHED WAS 633 DEGREE IN TRANSITION.  IT CORRECTED AND STABILIZED AT 627 DEGREE.  N1 102 PERCENT, N2 101 PERCENT, FF 23160 PART NUMBER ON/OFF 1115V07006, SERIAL NUMBER ON 134 SERIAL NUMBER OFF 2428 TAT +29 DEGREE C.  REMOVED AND REPLACED 2.9 BLEED VALVE.
